# SDR SWAA2022060908975

- Difficulty date: May 17, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-03 - AFT CARGO BAY - BS767-787; WL156; RBL24 - DOOR FWD SHIELD CORRODED @ FASTENER HOLES / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .050 .020 MATERIAL REMOVED .030 MATERIAL REMAINS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO. 36646 DUE DATE 10/06/22;[02] VERIFIED STEP 1;[03] REMOVED FWD SHIELD IAW SRM 51-40-02;[04] VERIFY NEW SHIELD P/N 146A8127-12 ATAG WN14463;[05] VERIFIED ITEMS 3 AND 4;[06] FABRICATED FWD SHIELD IAW BOEING DWG 146A0081 REV A;[07] OK GIVEN TO INSTALL SHIELD;[08] INSTALLED FWD SHIELD AFT CARGOIAW SRM 51-40-02;[09] APPLIED CIC IAW AMM 51-21-91;[10] C/W;[11] OUT OF SEQUENCE OK TO CIC VERIFIED ITEMS 8; 9; AND 10;[12] AUDIT C/W
